# SDR SIMA20160905003

- Difficulty date: September 5, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 15,512 hours, 10,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN HAS A DENT LOCATED BETWEEN FS 340-FS 349 & BETWEEN DOOR DATUM T/R 4 & 5.  C/W ERS-CR-52DF-618 PART-A.
